Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Very sharp painful burning sensation in the back of my head/neck, why is that ?

Very sharp painful burning sensation in the back of my head/neck area. why? i play volleyball and basketball and when i serve the ball i sometimes get very sharp painful aches in the back of my head/neck area. why is that ?
Asked On : Thu, 3 Feb 2011
Answers:  1 Views:  563
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Physical Therapist or Physiotherapist 's  Response
Welcome to HealtrhcareMagic
The causes and pathology of neck pain and back pain are complected however the major contributory factor is back postural habits.
There are some causes of pain are
1. Ligament and Capsular stability
2. Disc lesion
3. Degenerative Changes
4. Repeated muscular strains
It is necessary to identify and rule out the cause of back/neck pain.consult a Orthopaedic Doctor and start neck/spinal exercises.postural guidance during rest and work is very important.
Wish you Good Health
Answered: Sun, 24 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor